# SDR 01FDEA00585

- Difficulty date: July 20, 2001
- Submitted: July 22, 2001
- Operation: Air carrier
- Aircraft: N451FE
- Make and model: Airbus A310-200
- Aircraft serial: 303
- Aircraft time: 50,256 hours, 15,314 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOWNLOCK CYLINDER AT STRUT BRACE CTD MISSING ATTACHMENT PIN.  CYLINDER CRACKED AT 2 PLACES.
